# SDR FDEA201308161914

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 46,995 hours, 23,989 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, GREEN HYD SYS LOW AIR ILLUMINATED.  LOW AIR WENT OFF ABOVE  5000 FT.  FOLLOWED BY GREEN SYS NR 1 LOW PRESS LIGHT ON  ECAM.  LOW AIR ILLUMINATED AGAIN DURING DESCENT.  SYS PRESSURE REMAINED NORMAL.  CREW STATED NR 2 GREEN PUMP SYS PRESSURE WAS NORMAL.  R & R GREEN SYS RESERVOIR PRESSURE SWITCH IAW MM 29-11-11-04.  SYSTEM TESTED IAW AMM 29-14-00-05. GREEN RESERVOIR SYS AIR LIGHT OP CHECKS GOOD.   ACFT OK TO CONTINUE.
